MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s00101-014-2341-8

Медицинская библиотека · Der Anaesthesist · 2014

[Uvular edema. Rare complication in anesthesia].

Löser B, Zöllner C

Клинический случайАннотация на английскомСтатьяПеревод пока не подготовлен

Аннотация

A uvular edema can be associated with angioedema, urticaria and anaphylaxis. Furthermore, it can be caused by medications, such as angiotensin-converting enzyme (ACE) inhibitors, non-steroidal anti-inflammatory drugs and angiotensin II receptor antagonists. Other reasons can be cannabis or cocaine use or a traumatic irritation of the uvula. This article presents the case of a patient who underwent kidney transplantation and developed extensive edema of the uvula that occurred postoperatively after general anaesthesia. The case report describes the diagnosis and therapy of this rare disease.

Для цитирования: Löser B, Zöllner C. [Uvular edema. Rare complication in anesthesia].. Der Anaesthesist. 2014. DOI: 10.1007/s00101-014-2341-8.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.